# SDR 02147631

- Difficulty date: May 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 601R7520615
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climb of the flight from JFK to IAD, the crew reported that the landing gear would not retract.  The aircraft returned to JFK and landed without incident.  Maintenance control was contacted, MEL 32-30-01 was issued, and maintenance procedures were completed.  At IAD, maintenance personnel removed and replaced the nose landing gear priority valve.  An operational check was satisfactory and the aircraft was returned to service.
